A self-similar viscosity approach for the Riemann problem in isentropic gas dynamics and the structure of the solutions

We study the Riemann problem for the system of conservation laws of one-dimensional isentropic gas dynamics in Eulerian coordinates. We construct solutions of the Riemann problem by the method of self-similar zero-viscosity limits, where the selfsimilar viscosity only appears in the equation for the conservation of momentum. No size restrictions on the data are imposed. The structure of the solutions obtained is also analyzed.
Publisher
AMER MATHEMATICAL SOC
Issue Date
2001-12
Language
ENG
Citation

QUARTERLY OF APPLIED MATHEMATICS, v.59, no.4, pp.637 - 665

ISSN
0033-569X
URI
http://hdl.handle.net/10203/5235
Appears in Collection
MA-Journal Papers(저널논문)
  • Hit : 379
  • Download : 34
  • Cited 0 times in thomson ci
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡClick to seewebofscience_button
⊙ Cited 2 items in WoSClick to see citing articles inrecords_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0